# SDR AALA200801003

- Difficulty date: April 18, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY LIGHT LAMP AT SEAT ROW 3AB BROKEN BY PASSENGER.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 3AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
